MAUDE Adverse Event Report: BREAS MEDICAL AB VIVO 45 LS; VENTILATOR

BREAS MEDICAL AB VIVO 45 LS; VENTILATOR
Model Number VIVO 45 LS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2024
Type of Reportable Event Death
Event or Problem Description
On 07/16/2024, breas received the following information from distributor (b)(4)."pt passed on (b)(6) 2024 possibly in late afternoon.(b)(4) wasn't informed until 7/16 and received minimal details.The incident may have happened while the patient was in transport from a ppec facility that watches children.A cousin of the family works on a referral basis for a personal injury law firm and mentioned the situation the law firm.The family asked for the data, and when they were told that (b)(4) would need to down-load the data and then give them a copy, the attorneys took possession of the device.(b)(4) informed the lawyers that the device is not theirs to take.The lawyers asked for a purchase or rental price for the device so that they could retain custody of the device.(b)(4) supplied them with a number the lawyers then said that they will look for "someone who can download the data".(b)(4) informed them that was not a good idea.They informed them that an unqualified person could potentially delete all the data with a push of the wrong button.".It is alleged that the patient was connected to a vivo 45ls device, part number: 230216 and serial number: (b)(6), at the time of the adverse event, but this is not supported by the log files obtained from the device (see additional comments).There has been no indication that the device caused or contributed to the event at this time.
 
Additional Manufacturer Narrative
Breas medical inc.Does not have access to the physical device at this time; however, log files from the device were obtained which were analyzed by breas r&d.Log files indicate that the device, sn (b)(6), was not in use at the time the event was reported to have occurred on july 15, 2024.The log files show data from (b)(6) 2024.Treatment data ends on (b)(6) 2024.Data from the (b)(6) was related to device status only with there no treatment occurring on those days.The last data in the log files is on (b)(6) at the time the download was done by a breas employee.After analyzing this data, there is no indication of corruption to the file.Treatment sessions are recorded as well as alarms, all of which are consistent with device specifications.

Brand Name
VIVO 45 LS
Common Device Name
VENTILATOR
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke,, vastra gotaland SE-43 533
SW  SE-43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, vastra gotaland 43533
SW   43533
Manufacturer Contact
ramsey lancaster
16 esquire road
north billerica, MA 01862
9194184439
MDR Report Key19976204
Report Number9617566-2024-00003
Device Sequence Number8585749
Product Code NOU
UDI-Device Identifier07321822300004
UDI-Public(01)07321822300004(11)230818
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVIVO 45 LS
Device Catalogue Number230000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown